# SDR CAL950944

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Part number: 894261001
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1444 - EWR - AIRCRAFT INBOUND, NR 1 ENGINE OVERHEAT LIGHT ILLUMINATES WITH THROTTLE ADVANCE.  RETURNED TO BASE. MAINTENANCE REPLACED CONNECTOR AND ELEMENTS.  (M)
